# SDR CALA2023040301015

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N12010
- Make and model: Boeing 787-10
- Aircraft serial: 40926
- Aircraft time: 13,866 hours, 1,933 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Unknown
- Location: Rdc #2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BRAKES ADVISORY FAULT IS DETECTED IN THE BRAKE SYSTEM THAT REDUCES BRAKING CAPAB ILITY BY TWO OR MORE BRAKES OR APPLIES AN UNCOMMANDED CLAMPING F ORCE TO ANY BRAKE WHILE ON THE GROUND. EICAS APPEARED AT CRZ AT THE GATE WE HAD 2 PAGES OF EICAS MSG,S. SEE ALL THE PICTURES FOUND SEVERAL COORDINATING MESSAGES RELATING TO FIRE DETECTION ATTACHED. NO OBVIOUS FAULTS IN ESIC PAGE. SUSPECT RDC 2 AT AND THE BRAKE SYSTEM CALLING OUT FOR AN RDC 2.    RECOMMEND FAULT. PER CREW THEY ONLY HAD BRAKES ADVISORY FAULTS, NOTHING REPLACEMENT OF RDC 2 ELSE. NO HOT BTAKES NOTED FTER LANDING EITHER, ALL NORMAL. REMOVED AND REPLACED RDC 2 PER AMM DMC-B787-A-42-21-07-03A-720A-A. OPS CHECK GOOD. MESSAGES CLEARED. NO BRAKE FAULTS NOTED. PARTS USED: 78-4240-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1971570  SN OFF 2753 IPC REFERENCE # 42-21-07-11 UNIT, REMOTE DA  OFF 78-4240-9-9001 8753 ON 78-4240-9-9001 7338
